Home On solving automaton equations
Article
Licensed
Unlicensed Requires Authentication

On solving automaton equations

  • I. V. Lyalin
Published/Copyright: July 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 3

We consider the problem of solving automata equations in one variable. We suggest an algorithm for determining whether a given equation has a solution. We introduce the notion of a boundedly non-determinate function. It is proved that if an automaton equation has a solution, then the set of all solutions of this equation is embedded into some boundedly non-determinate function which can be effectively constructed on the base of the initial equation.

Published Online: 2004-07-01
Published in Print: 2004-07-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392031905610/html
Scroll to top button